# SDR DALA2016092306784

- Difficulty date: September 18, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 42,592 hours, 29,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FLOOR PANEL SUPPORT AT STA 636 IS CRACKED.  MARKED, PULLEY CLUSTER AT STA 636 REMOVED IAW SRM 51-41-01, PG 1.  INTERCOSTAL REMOVED IAW SRM 51-41-02.  MATERIAL VERIFICATION IS 7075-T6 .050 IAW MFG PROPRIETARY DWG 9936580, REV B.  ALODINED AND PRIMED IAW SRM 51-22-01.  HOLES LOCATED AND DRILLED IAW SRM 51-40-08, PAGE 1, STEP 3.  INSTALLED NEW, L BRACKET IAW SRM 51-41-02, PG 1, STEP 4, 51-41-05, PG 1, STEP 3.  INSTALLED PULLEY CLUSTER AT STA 636 IAW SRM 51-41-01.  ROUTE AND RIG CHECK OK IAW AMM 28-22-24-830-801.  FABRICATED L-ANGLE DOUBLER IAW SRM 53-00-00, FIG 201, REPAIR 1, PAGE 202, ITEM 3, TAG 2892.
